Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Tallahassee, FL

August 30, 2021Bay County, Holmes County, Washington County, Florida; Geneva County, Alabama

NWS Tallahassee, FL issued this special weather statement at Aug 30, 2021, 9:19 PM CDT for Bay County, Holmes County, Washington County, Florida; Geneva County, Alabama. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2021, 9:19 PM CDT (02:19 UTC)
Expired
Aug 30, 2021, 10:15 PM CDT
In force
56 min
Issued by
NWS Tallahassee, FL
Hail
0.00 in
Wind
40

Counties Geneva County, AL, Bay County, FL, Holmes County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 18 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2021-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 758 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2021-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
758 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
974 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

978 
WWUS82 KTAE 310219
SPSTAE

Special Weather Statement
National Weather Service Tallahassee FL
1019 PM EDT Mon Aug 30 2021
 
ALZ068-069-FLZ007>012-108-112-310315-
Geneva AL-Houston AL-Coastal Bay FL-Central Walton FL-Holmes FL-
Inland Bay FL-South Walton FL-Jackson FL-North Walton FL-
Washington FL-
1019 PM EDT Mon Aug 30 2021

...Strong thunderstorms will impact portions of Geneva, western
Houston, western Jackson, Bay, eastern Walton, Holmes and Washington
Counties through 1115 PM EDT/1015 PM CDT/...

At 1019 PM EDT/919 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles south of Geneva to
12 miles southeast of De Funiak Springs to 14 miles northeast of
Santa Rosa Beach to 14 miles northwest of Lynn Haven to near Panama
City Beach. Movement was northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Vernon,
Bonifay, Geneva, Chipley, Graceville, De Funiak Springs, Dothan,
Springfield, Hartford, Taylor, Slocomb, Samson, Mexico Beach, Hiland
Park, Tyndall Air Force Base and Eglin Air Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3038 8615 3039 8611 3045 8615 3111 8609
      3120 8579 3119 8571 3123 8569 3126 8557
      3125 8551 3077 8539 2989 8542 3009 8584
      3030 8616
TIME...MOT...LOC 0219Z 208DEG 32KT 3090 8592 3057 8603 3046 8603 3032
8587 3014 8583

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

72-BUNKER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 30, 7:57 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Aug 30, 7:57 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
857 PM EDT Mon Aug 30 2021

.UPDATE...

Previous forecast remains largely on track. Rain bands from
Tropical Depression Ida will continue to slowly push into the
area overnight, gradually diminishing as they move eastward.
Therefore the better chances of rain overnight remain over the FL
Panhandle and SE Alabama. More robust bands of showers and
thunderstorms will make more eastward progression during the day
tomorrow.

&&

.PREV DISCUSSION [755 PM EDT]...

.NEAR TERM [Through Tuesday]...

An active pattern is setting up through the near term period as
the forecast area will be dealing with peripheral impacts from Ida
as a weak frontal boundary slowly translates east through the
next 36 hours. The greatest concern with these remnants of Ida
will be the potential for heavy rain as deep tropical moisture is
advected northwards into the area. Widespread rainfall amounts
will be heaviest tonight and through the day tomorrow with
widespread amounts of 2 to 4 inches possible across zones west of
the Apalachicola River. Isolated amounts through Tuesday evening
could reach up to 6-7 inches based on some of the upper end
maximum in the hi-res guidance. Given some recent rainfall
estimates of 2 to 3 inches over the last day and very saturated
soils from previous rainfall over the last two weeks, a flash
flood watch is in effect. Based on some of these higher possible
totals further east in the afternoon update, we also expanded the
flash flood watch east to the AL/GA line and to the Apalachicola
River. While the specific timing of the rainfall is still
uncertain, expect periods of heavy rain until the frontal system
associated with Ida moves through late Tuesday into Wednesday.

In addition to the heavy rain threat, there are other hazards that
will remain an issue through at least Tuesday while we wait for the
frontal system associated with Ida to push through. Associated with
the bands of heavy rainfall tomorrow will be a threat for a few
tornadoes. A low-level jet will translate east over the region on
Tuesday and when combined with surface flow out the south, there is
enough low-level shear present to support at least a slight risk
(level 2 of 5) for tornadoes across much of the forecast area west
of a Tallahassee/Tifton line. Strong wind gusts can't be ruled out
as well.

Lastly, with the enhanced low level flow out of the
south/southwest overnight and into Tuesday, there will be continued
concern for beach/marine hazards through at least Wednesday in the
form of rough seas, elevated surf, and life threatening rip
currents. In additional minor coastal flooding can't be ruled out
across the Panhandle beaches overnight with the high high tide cycle
overnight. More information is available in the marine section.

.SHORT TERM [Tuesday Night Through Wednesday Night]...

As Ida moves across the Central Appalachians on Wednesday and off
the U.S. Northeast coast on Thursday, our low-level flow will
slowly veer and become westerly. This will cause the heavy rain
band that is expected to point into the Panhandle on Tue to
gradually shift south and southeast on Tue night and Wed,
producing one last gasp of heavy rain late Wed night while
pointing off the Gulf toward the eastern Big Bend.

.LONG TERM [Thursday Through Monday]...

The long term forecast is benign and fairly tranquil.

A cold-front like feature will drag in from the north on Thursday.
A significantly drier air mass will arrive from the north on Thu
and Fri. In its wake, daytime temperatures may actually be warmer
due to increased sunshine, but nighttime temperatures should cool
off nicely due to drier air and some radiational cooling. In
contrast to recent dewpoints in the mid-upper 70s, the arrival of
dewpoints in the 60s should feel pleasant to most. This should
almost eliminate the chance of afternoon convection for all but
the eastern Big Bend on Thursday, Friday, and Saturday.

High pressure will pass across the eastern U.S. this weekend,
bringing a return of low-level easterly flow. The air mass will
moisten modestly and slowly. As a little moisture comes creeping
back in off the Atlantic on Sunday and Monday, 20-30 PoPs will
return.

.AVIATION...
[Through 00Z Wednesday]

Several rain bands from tropical storm Ida will slowly push across
the area through the period. Periods of showers and thunderstorms
along with gusty winds will be possible, with breaks in between
bands. Low ceilings will be possible overnight for the northern
sites.

.MARINE...

The low pressure center associated with Ida will pass by to our
north on Tuesday and Wednesday. Winds over the Gulf will clock
around from south to southwest and increase. Winds will start
increasing tonight but will peak on Tue evening. This will cause
seas to re- build on Tuesday and Tuesday night.

The larger seas will push more water onshore, especially onto the
southwest facing shores of the Panhandle. Tides are currently
running 1 foot above the normal tide table prediction, and this
anomaly is expected to increase tonight. Have issued a Coastal
Flood Advisory for Walton, Bay, and Gulf Counties for the duration
of the high tide cycle tonight and Tue morning, with up to 2 feet
of inundation possible along the immediate coast (2-2.5 ft MHHW).
Because the flow will be parallel to Franklin County, the total
tide should peak just under 2.2 ft MHHW at Apalachicola. Further
east, the winds are much lighter and are unlikely to meet minor
flood criteria. We may need to look more closely at minor tidal
overflow for Taylor and Dixie Counties on Tue night and Wed
morning.

From the CWF synopsis...Tropical Storm Ida will weaken into a
depression this evening as it moves north through Mississippi. It
will turn northeast across Tennessee on Tuesday, then cross the
Central Appalachians on Wednesday. Southwest and westerly breezes
over the northeast Gulf will freshen and become strong as Ida
moves by to the north. Ida will exit off the U.S. Northeast coast
on Thursday, and a weak trailing front will drag south into the
northeast Gulf on Thu night.

.FIRE WEATHER...

Heavy rain and flood potential will be the main concerns through
Tuesday. Wednesday will be a transition day to drier weather.
Lower humidity and a minimum of afternoon convection will mark
Thursday and Friday.

.HYDROLOGY...

Have expanded the Flash Flood watch east to the Apalachicola and
Chattahoochee Rivers. A slow-moving rain band will drag across the
Panhandle and southeast Alabama tonight and Tuesday, delivering
2-4 inches of rain with local amounts of 6-7 inches possible from
now thru Tue evening. So we will be concerned with flash flooding
due to torrential instantaneous rain rates in the juicy tropical
air mass. Of course, much of the Panhandle is already saturated
from an incredibly wet August and cannot absorb as much rain into
the ground as usual.

No additional river is deterministically or explicitly forecast
right now. However, the higher rainfall amounts materialize, then
the river most at risk of minor flooding would be the FL reach of
the Choctawhatchee, the Ochlockonee, and Aucilla.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   76  86  74  89  72 /  20  70  60  60  20
Panama City   75  84  75  88  73 /  40  90  80  60  40
Dothan        73  83  72  87  69 /  50  80  50  40  10
Albany        75  85  74  87  71 /  20  70  40  40  20
Valdosta      74  88  74  87  71 /  10  50  50  60  20
Cross City    76  89  75  84  75 /  10  40  80  80  50
Apalachicola  77  84  75  85  74 /  30  70  90  80  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Wednesday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     Flash Flood Watch through Tuesday evening for Calhoun-Central
     Walton-Coastal Bay-Coastal Gulf-Holmes-Inland Bay-Inland
     Gulf-Jackson-North Walton-South Walton-Washington.

     Coastal Flood Advisory until 2 PM EDT /1 PM CDT/ Tuesday for
     Coastal Bay-Coastal Gulf-South Walton.

     High Surf Advisory until 5 AM EDT /4 AM CDT/ Wednesday for
     Coastal Bay-Coastal Gulf-South Walton.

GA...None.
AL...Flash Flood Watch through Tuesday evening for Coffee-Dale-Geneva-
     Henry-Houston.

GM...Small Craft Advisory until 4 AM CDT Wednesday for Coastal waters
     from Mexico Beach to Apalachicola FL out 20 NM-Coastal
     waters from Mexico Beach to Okaloosa Walton County Line FL
     out 20 NM-Waters from Apalachicola to Mexico Beach FL from
     20 to 60 NM-Waters from Mexico Beach to Okaloosa Walton
     County Line FL from 20 to 60 NM.

&&

UPDATE...Merrifield
NEAR TERM...Dobbs
SHORT TERM...Haner
LONG TERM...Haner
AVIATION...Merrifield
MARINE...Haner
FIRE WEATHER...Haner
HYDROLOGY...Haner

In the hours before

Special weather statement, Aug 30, 4:11 PM CDT, 5 hours 8 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
511 PM EDT Mon Aug 30 2021

FLZ010>015-026-112-114-115-302200-
Coastal Bay FL-Inland Franklin FL-Liberty FL-Inland Bay FL-
Calhoun FL-Inland Gulf FL-Jackson FL-Coastal Franklin FL-
Washington FL-Coastal Gulf FL-
511 PM EDT Mon Aug 30 2021

...Strong thunderstorms will impact portions of southern Jackson,
Gulf, northeastern Bay and Calhoun Counties in the Panhandle of
Florida, Liberty County in Big Bend of Florida, southeastern
Washington County in the Panhandle of Florida and northwestern
Franklin Counties in Big Bend of Florida through 600 PM EDT/500 PM
CDT/...

At 510 PM EDT/410 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles northeast of Lynn
Haven to near Wewahitchka to 9 miles northeast of Port St. Joe.
Movement was northeast at 30 mph.

HAZARD...Winds up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Blountstown, Marianna, Stonemill Creek, Orange, Wewahitchka, Bristol,
Cottondale, Altha, Alford, Rock Bluff, Honeyville, Moose Pond,
Clarksville, Ocheesee, Selman, Abe Springs, Vilas, Chipola Cutoff,
Central City and Chipola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2972 8523 3008 8530 3033 8563 3084 8545
      3063 8490 3061 8493 3060 8489 2983 8478
TIME...MOT...LOC 2110Z 212DEG 24KT 3035 8553 3014 8526 2989 8516

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

21-WD
Local storm report, Aug 30, 8:50 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
950 PM EDT MON AUG 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     MARINE TSTM WIND 2 WNW BLUE MOUNTAIN BEA 30.35N 86.23W
08/30/2021  M40 MPH          WALTON             FL   MESONET

            WEATHERSTEM UNIT AT ED WALLINE BEACH ACCESS
            REPORTS WIND GUST OF 40 MPH.

&&
Special weather statement, Aug 30, 9:19 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1019 PM EDT Mon Aug 30 2021

ALZ068-069-FLZ007>012-108-112-310315-
Geneva AL-Houston AL-Coastal Bay FL-Central Walton FL-Holmes FL-
Inland Bay FL-South Walton FL-Jackson FL-North Walton FL-
Washington FL-
1019 PM EDT Mon Aug 30 2021

...Strong thunderstorms will impact portions of Geneva, western
Houston, western Jackson, Bay, eastern Walton, Holmes and Washington
Counties through 1115 PM EDT/1015 PM CDT/...

At 1019 PM EDT/919 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles south of Geneva to
12 miles southeast of De Funiak Springs to 14 miles northeast of
Santa Rosa Beach to 14 miles northwest of Lynn Haven to near Panama
City Beach. Movement was northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Vernon,
Bonifay, Geneva, Chipley, Graceville, De Funiak Springs, Dothan,
Springfield, Hartford, Taylor, Slocomb, Samson, Mexico Beach, Hiland
Park, Tyndall Air Force Base and Eglin Air Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3038 8615 3039 8611 3045 8615 3111 8609
      3120 8579 3119 8571 3123 8569 3126 8557
      3125 8551 3077 8539 2989 8542 3009 8584
      3030 8616
TIME...MOT...LOC 0219Z 208DEG 32KT 3090 8592 3057 8603 3046 8603 3032
8587 3014 8583

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

72-BUNKER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 8:09 PM CDTSpecial Marine WarningTAE96 min
Aug 30, 9:45 PM CDTSpecial Marine WarningTAE60 min
Aug 30, 10:02 PM CDTSpecial Weather StatementTAEHolmes43 min
Aug 31, 2:23 AM CDTSpecial Marine WarningTAE97 min
Aug 31, 2:36 AM CDTSpecial Weather StatementTAEWashington39 min
Aug 31, 3:01 AM CDTSmall Craft AdvisoryTAE42 hr
Aug 31, 3:14 AM CDTSpecial Weather StatementTAEHolmes, Walton, Washington61 min
Aug 31, 3:53 AM CDTSpecial Marine WarningTAE3 hr
Aug 31, 4:16 AM CDTSpecial Weather StatementTAEJackson, Washington59 min
Aug 31, 4:43 AM CDTSpecial Weather StatementTAEHolmes, Jackson, Washington62 min
Aug 31, 5:00 AM CDTSpecial Weather StatementTAEHolmes, Walton60 min
Aug 31, 5:18 AM CDTSpecial Weather StatementTAEWalton27 min
Aug 31, 5:42 AM CDTSpecial Weather StatementTAEBay, Calhoun, Jackson, Washington63 min
Aug 31, 5:55 AM CDTSpecial Weather StatementTAECalhoun, Gulf, Liberty50 min
Aug 31, 6:34 AM CDTSpecial Weather StatementTAEWashington41 min
Aug 31, 6:40 AM CDTSpecial Weather StatementTAELiberty50 min
Aug 31, 6:45 AM CDTSpecial Weather StatementTAEJackson30 min
Aug 31, 6:49 AM CDTSpecial Marine WarningTAE26 min
Aug 31, 6:52 AM CDTSevere Thunderstorm WarningTAEBay, Walton, Washington23 min
Aug 31, 6:57 AM CDTSpecial Marine WarningTAE48 min
Aug 31, 7:05 AM CDTSpecial Weather StatementTAEHolmes25 min
Aug 31, 7:08 AM CDTSpecial Marine WarningTAE67 min
Aug 31, 7:11 AM CDTSpecial Weather StatementTAEWashington49 min
Aug 31, 7:23 AM CDTAreal Flood AdvisoryTAEHolmes, Walton3 hr
Aug 31, 7:44 AM CDTSpecial Marine WarningTAE31 min
Aug 31, 7:50 AM CDTSpecial Weather StatementTAEHolmes, Walton40 min
Aug 31, 7:59 AM CDTAreal Flood AdvisoryTAEHolmes3 hr
Aug 31, 8:14 AM CDTSpecial Weather StatementTAEHolmes31 min
Aug 31, 8:16 AM CDTSpecial Weather StatementTAEWalton29 min
Aug 31, 8:19 AM CDTSpecial Marine WarningTAE26 min
Aug 31, 8:26 AM CDTSpecial Marine WarningTAE49 min
Aug 31, 8:34 AM CDTAreal Flood AdvisoryTAEWalton3 hr
Aug 31, 8:42 AM CDTSpecial Weather StatementTAEHolmes, Jackson, Walton, Washington48 min
Aug 31, 8:44 AM CDTTornado WarningTAECalhoun, Jackson17 min
Aug 31, 9:11 AM CDTSpecial Marine WarningTAE34 min
Aug 31, 9:15 AM CDTSevere Thunderstorm WarningTAEWalton, Washington30 min
Aug 31, 9:24 AM CDTSpecial Marine WarningTAE36 min
Aug 31, 9:27 AM CDTSpecial Weather StatementTAEJackson, Washington33 min
Aug 31, 9:31 AM CDTTornado WarningTAEJackson, Washington29 min
Aug 31, 9:45 AM CDTSpecial Weather StatementTAEWashington45 min
Aug 31, 9:58 AM CDTSevere Thunderstorm WarningTAEBay, Walton, Washington32 min
Aug 31, 10:00 AM CDTSpecial Marine WarningTAE45 min
Aug 31, 10:03 AM CDTAreal Flood AdvisoryTAEBay, Holmes, Jackson, Walton, Washington3 hr
Aug 31, 10:04 AM CDTSpecial Weather StatementTAEJackson, Washington26 min
Aug 31, 10:22 AM CDTSpecial Weather StatementTAEJefferson, Madison23 min
Aug 31, 10:25 AM CDTSpecial Weather StatementTAEWashington35 min
Aug 31, 10:28 AM CDTSpecial Weather StatementTAEJackson, Washington32 min
Aug 31, 10:30 AM CDTSpecial Marine WarningTAE15 min
Aug 31, 10:42 AM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Jackson, Washington33 min
Aug 31, 10:50 AM CDTSpecial Marine WarningTAE40 min
Aug 31, 11:07 AM CDTAreal Flood AdvisoryTAEBay, Calhoun, Jackson, Washington3 hr
Aug 31, 11:16 AM CDTSpecial Weather StatementTAEBay, Calhoun, Gulf, Jackson59 min
Aug 31, 11:28 AM CDTSpecial Marine WarningTAE92 min
Aug 31, 11:37 AM CDTSpecial Weather StatementTAELiberty38 min
Aug 31, 11:42 AM CDTSpecial Weather StatementTAECalhoun, Liberty33 min
Aug 31, 11:56 AM CDTSpecial Marine WarningTAE49 min
Aug 31, 12:14 PM CDTSpecial Weather StatementTAELeon, Wakulla46 min
Aug 31, 12:16 PM CDTSpecial Weather StatementTAELiberty44 min
Aug 31, 12:24 PM CDTSevere Thunderstorm WarningTAEGadsden, Leon, Liberty, Wakulla66 min
Aug 31, 12:29 PM CDTSpecial Marine WarningTAE91 min
Aug 31, 12:44 PM CDTFlash Flood WarningTAEBay3 hr
Aug 31, 12:49 PM CDTSpecial Marine WarningTAE56 min
Aug 31, 12:56 PM CDTSpecial Weather StatementTAEJefferson, Leon64 min
Aug 31, 1:18 PM CDTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon26 min
Aug 31, 1:25 PM CDTSpecial Marine WarningTAE95 min
Aug 31, 1:35 PM CDTSpecial Weather StatementTAEDixie, Lafayette, Madison, Taylor25 min
Aug 31, 1:57 PM CDTSpecial Marine WarningTAE33 min
Aug 31, 2:00 PM CDTSpecial Weather StatementTAELafayette, Madison15 min
Aug 31, 2:14 PM CDTSpecial Weather StatementTAELiberty46 min
Aug 31, 2:15 PM CDTSpecial Weather StatementTAELafayette15 min
Aug 31, 2:26 PM CDTSpecial Marine WarningTAE64 min
Aug 31, 2:28 PM CDTSpecial Marine WarningTAE32 min
Aug 31, 2:31 PM CDTSpecial Weather StatementTAELafayette, Madison, Taylor89 min
Aug 31, 2:50 PM CDTSpecial Weather StatementTAEFranklin25 min
Aug 31, 3:02 PM CDTSpecial Weather StatementTAEDixie43 min
Aug 31, 9:08 AM CDTSpecial Weather StatementTAESeminole37 min
Aug 31, 10:38 AM CDTSpecial Weather StatementTAEBen Hill, Berrien, Cook, Irwin, Tift37 min
Aug 31, 10:40 AM CDTSpecial Weather StatementTAEBrooks35 min
Aug 31, 11:13 AM CDTSpecial Weather StatementTAEBen Hill, Berrien, Cook, Irwin, Lanier, Lowndes and 1 more62 min
Aug 31, 11:28 AM CDTSevere Thunderstorm WarningTAEBerrien, Cook, Lanier, Lowndes50 min

Nearby

Special Weather Statements in Florida, 2021Special Weather Statements in Alabama, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.